# SDR AALA202402283649

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A5240U34
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOORBOARD SUPPORT CHANNEL FORWARD SIDE OF BS 540, WL 204, RBL 2. REPLACED CHANNEL PER SRM 51-40-02.
